# SDR WX0A2015091472857

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,397 hours, 34,399 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 803688
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG OIL QTY DROPPED FROM 13QTS TO 9QTS IN FLIGHT.  FOUND STARTER DRIVE OIL SEAL LEAKING.  R & R STARTER DRIVE OIL SEAL IAW AMM 72-61-59.  LEAK CHECKED GOOD.  ALSO SEE LG PG 495225.
